Stampa la pagina Condividi su Google Condividi su Twitter Condividi su Facebook Marina Di Giacinto

Soft Skills

Present position: Tenured Researcher of Mathematical methods of economics, finance and actuarial sciences at the Department of Economics and Law, University of Cassino and Southern Lazio

Education: PhD in Mathematics for economic-financial applications, “Sapienza” University of Rome (Italy).

Research interest: Risk management and finance, Pension funds, Market microstructure, Optimal control theory applied to economics, finance and actuarial sciences, Mathematical finance.

Awards/Scientific Positions:

September 2020: Visiting scholar, Department of Mathematical Science, University of Copenhagen (Denmark) - canceled due to Covid-19 outbreak

2017 – present: Guest professor, School of Economics and Business Administration, Facultad de Economicas y Impresariales, Universitad de Navarra (Spain).

2014 – present: Visiting scholar, Department of Mathematics, The City University of New York - Baruch College (USA).

2017- present: Reviewer for Mathematical Reviews (Division of the American Mathematical Society).

Memberships/Refereeing for Journals:

Member of the AMASES (Association for Mathematics Applied to Social and Economic Sciences)

Refereeing for:

European Journal of Operational Research, Journal of Economic Dynamics and Control, Insurance: Mathematics and Economics, Quantitative Finance, Journal of the Operational Research Society, Journal of Computational Finance, International Transactions in Operational Research, Journal of Mathematical Finance, Acta Mathematica Scientia, Agricultural and Food Economics, Theory and Applications of Mathematics & Computer Science Journal.

MARINA DI GIACINTO'S WEBPAGE

Main Publications:

M. Di Giacinto (with X. Cheng and T.-H. Wang) “Optimal execution with dynamic risk adjustment”, Journal of the Operational Research Society, 70(10): 1662-1677, 2019. Taylor & Francis Group, UK. ISSN 0160-5682.

M. Di Giacinto “Numerical methods in financial and actuarial applications: a stochastic maximum principle approach”, Journal of Mathematical Finance, 8(2): 283-301, 2018. Scientific Research Publishing Inc., USA. ISSN 2162-2434.

M. Di Giacinto (with X. Cheng and T.-H. Wang) “Optimal execution with uncertain order fills in Almgren-Chriss framework”, Quantitative Finance, 17(1): 55-69, 2017. Routledge (Taylor & Francis Group), UK. ISSN 1469-7696.

M. Di Giacinto (with N. Cuffaro) “Credence goods, consumers' trust in regulation and high quality exports'”, Bio-based and Applied Economics, 4 (2): 161-179, 2015. Firenze University Press, Italy. ISSN 2280-6180.

M. Di Giacinto (with S. Federico, F. Gozzi and E. Vigna) “Income drawdown option with minimum guarantee'”, European Journal of Operational Research, 234(3): 610--624, 2014. Elsevier B.V., Netherlands. ISSN: 0377-2217.

M. Di Giacinto (with E. Vigna) “On the sub-optimality cost of immediate annuitization in DC pension funds”, Central European Journal of Operations Research, 20(3): 497-527, 2012. Springer, Austria. ISSN: 1435-246X.

M. Di Giacinto (with S. Federico and F. Gozzi) “Pension funds with a minimum guarantee: a stochastic control approach”, Finance and Stochastics, 15 (2), 297-342, 2011. Springer-Verlag, Switzerland. ISSN: 0949-2984.

M. Di Giacinto (with S. Federico, F. Gozzi and E. Vigna). “Constrained portfolio choices in the decumulation phase of a pension plan”, Carlo Alberto Notebooks, No. 155/2010, 2010. Italy. ISSN 2279-9362.

M. Di Giacinto (with B. Højgaard and E. Vigna) “Optimal time of annuitization in the decumulation phase of a defined contribution pension scheme”, CAREFIN Research Paper, No. 01/10, 2010, Italy. ISSN: 2281-4892.

M. Di Giacinto (with F. Ferrante) “Idiosyncratic learning, creative consumption and well being”, Advances in New Austrian Economics, 10: 41--73, 2007. Elsevier, UK. ISSN: 1529-2134.

[Ultima modifica: venerdì 18 settembre 2020]